Document Detail

Segmental hepatic vein thrombosis associated with heparin-induced thrombocytopenia II.
MedLine Citation:
PMID:  10664167     Owner:  NLM     Status:  MEDLINE    
We report the case of a 55-year-old man who developed heparin-induced thrombocytopenia II after a vertebral fracture. Autopsy revealed segmental hepatic vein thrombosis of the right lobe with subacute congestion and an activation of hepatic stellate cells. This case shows that heparin-induced thrombocytopenia II is a possible cause of the Budd-Chiari syndrome.
I Theuerkauf; L Lickfett; U Harbrecht; C Pohl; H Fischer; U Pfeifer
Related Documents :
12865017 - Radiation-induced gliomas: report of 10 cases and review of the literature.
8793147 - Use of cytokines in clozapine-induced agranulocytosis.
520457 - Regeneration induced in the forelimbs by treatment with vitamin a in the froglets of ra...
3367787 - Pemoline-induced choreoathetosis and rhabdomyolysis.
2735557 - Anaphylaxis associated with relative bradycardia.
17364527 - A systematic review of the rehabilitation of moderate to severe acquired brain injuries.
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Virchows Archiv : an international journal of pathology     Volume:  436     ISSN:  0945-6317     ISO Abbreviation:  Virchows Arch.     Publication Date:  2000 Jan 
Date Detail:
Created Date:  2000-02-24     Completed Date:  2000-02-24     Revised Date:  2007-11-15    
Medline Journal Info:
Nlm Unique ID:  9423843     Medline TA:  Virchows Arch     Country:  GERMANY    
Other Details:
Languages:  eng     Pagination:  88-91     Citation Subset:  IM    
Department of Pathology, University of Bonn, Post Box 2120, D-53011 Bonn, Germany.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Anticoagulants / adverse effects*
Biological Markers / analysis
Budd-Chiari Syndrome / etiology*,  pathology
Heparin / adverse effects*
Hepatic Veins / pathology
Liver / blood supply,  chemistry,  drug effects,  pathology*
Middle Aged
Thrombocytopenia / chemically induced*
Reg. No./Substance:
0/Anticoagulants; 0/Biological Markers; 9005-49-6/Heparin

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  Testis - a novel storage site in human cholesteryl ester storage disease. Autopsy report of an adult...
Next Document:  Expression of extracellular matrix proteins in the fetal rat gastric mucosa.